Alert archive / Florida / Gale Warnings in 2024

Gale Warning 1, NWS Key West, FL

February 5, 2024

NWS Key West, FL issued this gale warning at Feb 5, 2024, 4:28 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2024, 4:28 AM EST (09:28 UTC)
Expired
Feb 5, 2024, 7:08 PM EST
In force
15 hr
Issued by
NWS Key West, FL

The text

As transmitted.

023 
WHUS72 KKEY 050928
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
428 AM EST Mon Feb 5 2024

GMZ054-055-074-075-051730-
/O.UPG.KKEY.GL.A.0001.000000T0000Z-240205T2200Z/
/O.NEW.KKEY.GL.W.0001.240205T0928Z-240205T2200Z/
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
428 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT...

* WHAT...West winds increasing to 25 to 30 kt with gusts up to 35
  kt and seas building to 8 to 11 ft.

* WHERE...Lower Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or frequent
  gusts of 34 to 47 knots are imminent or occurring. Operating a
  vessel in gale conditions requires experience and properly
  equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ031>035-042>044-052-053-072-073-051730-
/O.NEW.KKEY.SC.Y.0009.240205T0928Z-240205T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
428 AM EST Mon Feb 5 2024

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southwest to west winds increasing to 20 to 25 kt with
  seas building up to 5 to 8 ft in the eastern Straits of Florida
  and 7 to 10 ft in the deep Gulf waters.

* WHERE...Eastern Straits of Florida, Hawk Channel, Gulf waters 
  including the Dry Tortugas, and Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

JAM
3 follow-up statements
776 
WHUS72 KKEY 051526
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1026 AM EST Mon Feb 5 2024

GMZ054-055-074-075-052200-
/O.CON.KKEY.GL.W.0001.000000T0000Z-240205T2200Z/
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1026 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT...

* WHAT...West winds increasing to 25 to 30 kt with gusts up to 
  35 kt and seas building to 8 to 11 ft.

* WHERE...Straits of Florida west of the west end of the Seven
  Mile Bridge.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ031>035-042>044-052-053-072-073-052200-
/O.CON.KKEY.SC.Y.0009.000000T0000Z-240205T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
1026 AM EST Mon Feb 5 2024

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southwest to west winds increasing to 20 to 25 kt with 
  seas building up to 5 to 8 ft in the eastern Straits of 
  Florida and 7 to 10 ft in the deep Gulf waters.

* WHERE...Eastern Straits of Florida, Hawk Channel, Gulf waters 
  including the Dry Tortugas, and Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

CLR
704 
WHUS72 KKEY 052117
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
417 PM EST Mon Feb 5 2024

GMZ054-055-074-075-060400-
/O.EXT.KKEY.GL.W.0001.000000T0000Z-240206T0400Z/
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
417 PM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT...

* WHAT...West to northwest winds 25 to 30 kt with gusts up to 35 
  kt and seas building to 8 to 11 ft.

* WHERE...Straits of Florida from the west end of the Seven Mile
  Bridge to the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ033-034-060530-
/O.EXT.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/
/O.NEW.KKEY.GL.A.0002.240206T1000Z-240206T2200Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
417 PM EST Mon Feb 5 2024

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WATCH IN EFFECT FOR TUESDAY...

* WHAT...For the Small Craft Advisory, northwest winds near 25 kt
  and seas 7 to 10 ft. For the Gale Watch, northwest to north winds
  25 to 30 kt and seas 8 to 11 ft possible.

* WHERE...Gulf waters beyond 5 fathoms including the Dry 
  Tortugas.

* WHEN...In Effect.

* IMPACTS...A Gale Watch means that sustained winds or frequent
  gusts of 34 to 47 knots are possible within the next 12 to 48
  hours. Operating a vessel in gale conditions requires experience
  and properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

GMZ031-032-035-042>044-052-053-072-073-060530-
/O.EXT.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
417 PM EST Mon Feb 5 2024

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...West to northwest winds 20 to 25 kt.

* WHERE...Eastern Straits of Florida, Hawk Channel, the Gulf and
  Bayside waters, and Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

CLR
551 
WHUS72 KKEY 060008
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
708 PM EST Mon Feb 5 2024

GMZ054-055-074-075-060815-
/O.CAN.KKEY.GL.W.0001.000000T0000Z-240206T0400Z/
/O.EXA.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
708 PM EST Mon Feb 5 2024

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WARNING IS CANCELLED...

* WHAT...Seas 8 to 11 ft.

* WHERE...Lower Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ033-034-060815-
/O.CON.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/
/O.CON.KKEY.GL.A.0002.240206T1000Z-240206T2200Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
708 PM EST Mon Feb 5 2024

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WATCH IN EFFECT...

* WHAT...For the Small Craft Advisory, northwest winds near 25 
  kt and seas 7 to 10 ft. For the Gale Watch, northwest to north 
  winds 25 to 30 kt and seas 8 to 11 ft possible.

* WHERE...Gulf waters beyond 5 fathoms including the Dry 
  Tortugas.

* WHEN...In Effect.

* IMPACTS...A Gale Watch means that sustained winds or frequent 
  gusts of 34 to 47 knots are possible within the next 12 to 48 
  hours. Operating a vessel in gale conditions requires 
  experience and properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

GMZ031-032-035-042>044-052-053-072-073-060815-
/O.CON.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
708 PM EST Mon Feb 5 2024

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...West to northwest winds 20 to 25 kt.

* WHERE...Eastern Straits of Florida, Hawk Channel, the Gulf and 
  Bayside waters, and Florida Bay.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Feb 4, 10:56 PM EST, 5 hours 32 minutes earlier.

Area forecast discussion, Feb 4, 10:56 PM EST, 5 hours 32 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1056 PM EST Sun Feb 4 2024

...New DISCUSSION, MARINE, AVIATION...

.DISCUSSION...
Issued at 1055 PM EST Sun Feb 4 2024

A very quiet evening in the wake of today's squall line that raced
across the Keys. Winds behind the squall appreciably slackened as
anticipated. It took a little bit longer but winds have clocked
around to the west and northwest this hour. Speeds are generally 5
to 10 knots north of the island chain and near 10 knots along the
reef tract and south. Skies are mostly clear aside from a broken
fast moving mid deck of clouds. This combined with much lighter
winds allowed for radiational cooling to occur over the interior
of the larger islands and the Upper Keys. Big Pine for example
has fallen to 64 degrees compared to near 70 degrees in the
remaining Lower and Middle Keys.

Tonight's balloon launch revealed a shallow inversion located
around 2000 ft off the surface with a considerable dry layer above
that but below 600 mb. Of note, the signs of the cold air
associated with a complex weather system still strung along from
the southeast U.S. to the ArkLaTex region is beginning to
manifest. The freezing level tonight was around 11,800 feet, down
roughly 1000 feet from this morning. It is forecast to continue
falling into Monday. Looking upstream at KLIX (Slidell, LA), their
sounding had a freezing level around 7600 feet. Unfortunately,
KTAE (Tallahassee) did not get a balloon off tonight and could not
get a second reading, but nonetheless the cold air mass is
pivoting towards the Florida Keys. It will modify before reaching
our area but forecast soundings show freezing levels below 10,000
feet tomorrow during the day. This is but one of the reason why
the Storm Prediction Center (SPC) has included mentions of a hail
threat for tomorrow in association with another round of
convection expected. In addition, as the complex weather system
consolidates into a singular center, it will undergo strengthening
and increasing winds. These winds are still on tap to reach our
western waters prior to dawn and quickly expand eastward.

&&

.MARINE...
Issued at 1055 PM EST Sun Feb 4 2024

Small Craft Should Exercise Caution for Increasing Winds in the
far western waters. A Gale Watch continues for the southwestern
Straits of Florida.

Light to gentle west to northwest breezes early in the overnight
period will clock around to the southwest and quickly freshen over
the western waters. Expect moderate to occasionally fresh breezes
to develop in the far western waters towards dawn on Monday.
Thereafter, breezes will sharply freshen to strong to near-gale
breezes, strongest across the Straits of Florida. Small Craft
Advisory conditions are expected and Gale Warnings may be required
Monday through Tuesday. Breezes will slacken gradually Wednesday
and Wednesday night, and slowly veer to the east through the end
of the week.

&&

.AVIATION...
(00Z TAFS)
Issued at 1055 PM EST Sun Feb 4 2024

VFR conditions will continue through the overnight with light to
gentle northwesterly breezes. Winds will clock around to the
southwest towards dawn on Monday and quickly increasing from west
to east. In addition, clusters of showers and thunderstorms will
pivot in mainly after 12Z with gusty winds and potential for some
hail. It is too soon to say if all thunderstorms will carry this
hazard or not. Towards 18Z and beyond, ceilings could drop to MVFR
conditions and will be handled with future amendments as
confidence grows.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Gale Watch from Monday morning through Monday afternoon for
GMZ054-055-074-075.

&&

Public/Marine/Fire...LIW
Aviation/Nowcasts....AJP
Data Acquisition.....AJP

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Feb 4, 5:31 AM EST, 22 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
531 AM EST Sun Feb 4 2024

FLZ076>078-GMZ031>035-042>044-052>055-072>075-051045-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
531 AM EST Sun Feb 4 2024

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...Today and tonight.

Scattered thunderstorms will be possible today and tonight with
some possibly strong to severe. The primary hazards with stronger
thunderstorms will be damaging winds, cloud to surface lightning
strikes, and possibly isolated tornadoes.

Southerly winds expected to freshen this morning have resulted in
Small Craft Advisories for the Deep Gulf waters, Straits of
Florida, and Hawk Channel. These winds are expected to slacken
tonight before another increase Monday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Winds are expected to sharply freshen Monday, initially out of
the west, then becoming northwest. Small Craft Advisories will
likely be required for Keys waters from early Monday through early
next week. Gale Warnings may be required.

The expected strong west to northwesterly winds early next week
will likely pile water up on our gulf coasts. As a result, a mix
of Coastal Flood statements and advisories may be required.

Isolated thunderstorms will be possible on Monday. The primary
hazards with thunderstorms will be gusty winds and cloud to
surface lightning strikes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JAM

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 4:28 AM ESTSmall Craft AdvisoryKEY72 hr
Feb 5, 4:44 AM ESTSpecial Marine WarningKEY48 min
Feb 5, 5:37 AM ESTSpecial Marine WarningKEY53 min
Feb 5, 6:24 AM ESTSpecial Marine WarningKEY66 min
Feb 5, 7:04 AM ESTSpecial Marine WarningKEY56 min
Feb 5, 7:12 AM ESTSpecial Marine WarningKEY63 min
Feb 5, 7:29 AM ESTSpecial Marine WarningKEY61 min
Feb 5, 7:38 AM ESTSpecial Weather StatementKEY37 min
Feb 5, 7:55 AM ESTSpecial Marine WarningKEY65 min
Feb 5, 7:58 AM ESTSpecial Weather StatementKEY32 min
Feb 5, 8:12 AM ESTSpecial Marine WarningKEY63 min
Feb 5, 8:26 AM ESTSpecial Marine WarningKEY64 min
Feb 5, 8:52 AM ESTSpecial Marine WarningKEY21 min
Feb 5, 8:57 AM ESTSpecial Weather StatementKEY33 min
Feb 5, 9:04 AM ESTSpecial Marine WarningKEY56 min
Feb 5, 9:12 AM ESTSpecial Marine WarningKEY46 min
Feb 5, 9:57 AM ESTSpecial Marine WarningKEY63 min
Feb 5, 10:59 AM ESTSpecial Marine WarningKEY61 min
Feb 5, 11:57 AM ESTCoastal Flood StatementKEYMonroe18 hr
Feb 5, 1:37 PM ESTSpecial Marine WarningKEY33 min
Feb 5, 2:06 PM ESTSpecial Weather StatementKEY24 min
Feb 5, 2:10 PM ESTSpecial Marine WarningKEY49 min
Feb 5, 2:28 PM ESTSpecial Weather StatementKEY32 min
Feb 5, 4:17 PM ESTGale WatchKEY12 hr

Nearby

Gale Warnings in Florida, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.